Dr. Oz: Dangers of Taking Over-The-Counter Medicine Regularly


Carol, a woman in the audience of the Dr. Oz show, asked Doctor Oz if is it dangerous that she takes Over The Counter medicine regularly.  In fact, she calculated that she took 100,000 over the counter pills so far.

Dr. Oz said that if you are getting headaches more than 2 or 3 times a week, these are called rebound headaches and your body is trying to tell you something.  Dr. Oz said that 100,000 of just about anything can’t be good for you.  He also warned Carol that when she goes off of the Over The Counter medicine, she is likely to get headaches from the lack of drugs.  So it has an addictive nature, in that you will have to take them in order to keep headaches from coming back.


Leave a Reply

Your email address will not be published. Required fields are marked *

Sign up to our newsletter!

Human Verification: In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.